Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/10892
Full metadata record
DC FieldValueLanguage
dc.contributor.authorКилбас, Анатолий Александрович-
dc.date.accessioned2012-06-03T18:22:01Z-
dc.date.available2012-06-03T18:22:01Z-
dc.date.issued1979-
dc.identifier.citationИзв. вузов. Матем. - 1979. - № 1. - С. 28–37ru
dc.identifier.urihttp://elib.bsu.by/handle/123456789/10892-
dc.language.isoruru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleОператоры типа потенциала с логарифмическими ядрами произвольных неотрицательных порядковru
dc.typeArticleru
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Show simple item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.